# SDR IPXA1569132

- Difficulty date: August 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102428
- Condition: Gouged
- Location: Bs 440 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CHECK, BS 440 FRAME GOUGED AT S-15R.   FABRICATED REPAIR PARTS FROM FROM 7075-0 .050 AND HEAT TREATED TO T6 CONDITION DRILLED UP AND INSTALLED REPAIR IAW EA 111062IR & EO B757- 5310-44231-A.
